MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2265.1994.tb02498.x

Медицинская библиотека · Clinical endocrinology · 1994

Acute overdose of a new dopamine agonist, CV 205-502.

Tauveron I, Gesta J M, Jalenques I, Thieblot P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

CV 205-502 is a new dopamine agonist used for hyperprolactinaemia. We report a case of acute overdose (one month treatment, i.e. 2.25 mg) in a 25-year-old male patient. Clinical symptoms were restricted to nausea and mild hypotension. Treatment consisting of ipeca cuanha, charcoal and intravenous fluids allowed a rapid, successful outcome. This case illustrates the particular features of CV 205-502 intoxication when compared to other dopamine agonists, pointing out the tolerance of the drug which can be considered for wider indications and safer prescriptions.

Для цитирования: Tauveron I, Gesta J M, Jalenques I, Thieblot P. Acute overdose of a new dopamine agonist, CV 205-502.. Clinical endocrinology. 1994. DOI: 10.1111/j.1365-2265.1994.tb02498.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.